MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-6412-5US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Pain (1994); Numbness (2415)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that on three separate occasions the patient experienced multiple symptoms due to charging his ipg.The patient reported that within one minute of putting his charger on his ipg he has experienced pain and numbness from his feet to his entire body, cold sweats, slurred speech, a metal taste in his mouth, throat tightening, shortness of breath, and stroke like symptoms.The patient reported that the symptoms last for the remainder of the day but resolve by the next day.The patient's charger was replaced and he reported no issues with the new charger.
 
Additional Manufacturer Narrative
Additional information was received that the charger passed all investigational tests performed and was working as expected.
 
Event or Problem Description

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8031262
Report Number3006630150-2018-61626
Device Sequence Number16459463
Product Code MHY
UDI-Device Identifier08714729965848
UDI-Public08714729965848
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-6412-5US
Device Catalogue NumberDB-6412-5US
Device Lot Number21225457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;